# SDR DALA2025031501990

- Difficulty date: March 15, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 91,643 hours, 22,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6812, ROW 31 R OVERHEAD BIN EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND BLOWN FUSE AT M734 POWER SUPPLY, REPLACED M734 POWER SUPPLY IAW B757 AMM 33-51-14. OPS CHK GOOD. (LP 6722827)
